# SDR MALA964807

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2751016003
- Condition: Malfunction
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BEH - FLT 3485 - DURING APPROACH, THE RT MAIN GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE.  THE CREW RECYCLED THE GEAR AND THE LIGHT ILLUMINATED NORMALLY.  THE AIRCRAFT CONTINUED TO BEH AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE RT MLG ACTUATOR, PN 27-51016-003.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
